# SDR AALA20020777

- Difficulty date: May 3, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LIGHT ASSEMBLY) DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHT AT 7D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
